# SDR DL76L091260

- Difficulty date: July 27, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 54,430 hours, 7,872 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 26124121A
- Part serial: 2199
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

RIGHT LANDING GEAR LEFT AFT WHEEL INDICATES 9 WHILE OTHER INDICATE NORMAL, 7 BRAKE.  FOUND DEFLATED TIRE AND A DAMAGED BRAKE.  REMOVED AND INSTALLED NEW TIRE AND BRAKE PER AMM 32-41-08-404-016-004 AND 32-45-01-404-015.  PERFORMED HIGH ENERGY HEAT DAMAGE COND AXLE, COND GOOD PER AMM 05-51-15-212-001.  ANTI SKID SYS OPS TEST PER 32-42-00-715-001 PERFORMED, WHEEL SPACER INSTALLED.  TIRE PRESS OK.  REMOVED WHEEL HAS NO SKID SPOTS.
